# SDR AWXA200300240

- Difficulty date: February 18, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630083
- Condition: Cracked
- Location: 178 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK A 1 INCH CRACK WAS FOUND IN RADIUS OF RT OUTER CHORD OF 178 BULKHEAD AT WL 207. MAINTENANCE CUTOUT DAMAGED SECTION OF RT OUTER FRAME, BULKHEAD 178, WL 207; FABRICATED A NEW SECTION OF FRAME AND SPLICE ANGLES PER SB 737-53A1173, FIG. 61; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5312-03057-KB1.
